MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2024, the tube balloon was found to be damaged.No more than 15 minutes after placement in patient, leakage of air was found.The device was replaced.There was no harm to the patient." associated complaints(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2024, the tube balloon was found to be damaged.No more than 15 minutes after placement in patient, leakage of air was found.The device was replaced.There was no harm to the patient." associated complaints 3003898360-2024-01164 and 3003898360-2024-01163.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - balloon cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The returned et tube was visually examined with and without magnification.Visual examination revealed that the sample appeared typical.Functional inspection identified a gap between the tube and the balloon cuff which caused the leak from the proximal end of the tracheal balloon cuff.A device history record review was performed, and no relevant findings were identified.The root cause of this issue is determined to be manufacturing related.Further investigation has been initiated under teleflex's quality system by the manufacturing site to evaluate this issue.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20265038
Report Number3003898360-2024-01164
Device Sequence Number8298285
Product Code CBI
UDI-Device Identifier04026704397617
UDI-Public(01)04026704397617(11)200220(17)250219(10)73B2000353(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Catalogue Number5-16037
Device Lot Number73B2000353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown